# SDR 95FDEA01467

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Chord
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON TOP SIDE OF BS 740 FAIL-SAFE CHORD LBL 9 TO LBL 14.  ALSO, 4 FASTENERS UNDERSIDE, 2 AT STR 27L AND 2 AT STR 27R, ACCESS IS REQUIRED.  REMOVED CORROSION ON FAIL-SAFE CHORD BS 740 FROM LBL 18 RBL 16, FOUND CORROSION TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.  FABRICATED REPAIR PARTS, DRILLED, ALODINED, PRIMED AND INSTALLED IAW FEDEX EA 7-5310-25785.
